# SDR HALA2012041400125

- Difficulty date: April 14, 2012
- Submitted: April 19, 2012
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 99,118 hours, 18,761 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Gearbox
- Part number: 256T222012
- Part serial: W5505A22
- Condition: Binding
- Location: Nr 3 Slat
- Part time: 35,557 hours, 6,736 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 SLAT E/B GEARBOX BINDING IN RETRACT POSITION. R & R NR 3 SLAT INBD GEARBOX IAW AMM 27-81-20.   INSPECTED AND IS SAFE FOR THE INTENDED FLIGHT.
